Alert archive / Kansas / River Flood Warnings in 2014

River Flood Warning 12, NWS Wichita, KS

September 1, 2014Saline County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 1, 2014, 4:30 AM CDT for Saline County, Kansas. It took effect at Sep 1, 2014, 11:21 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 4:30 AM CDT (09:30 UTC)
In effect from
Sep 1, 2014, 11:21 AM CDT
Expired
Sep 3, 2014, 1:00 AM CDT
In force
38 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Saline County, KS

The radar

The Topeka radar (KTWX), 112 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gypsum Creek below Gypsum (GYSK1).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06870300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WGUS43 KICT 010930
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT MON SEP 1 2014

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Gypsum Creek Near Gypsum affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC169-012330-
/O.NEW.KICT.FL.W.0012.140901T1720Z-140903T0600Z/
/GYSK1.1.ER.140901T1720Z.140901T1800Z.140902T1800Z.NO/
430 AM CDT MON SEP 1 2014

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Gypsum Creek Near Gypsum.
* From this afternoon until late Tuesday night.
* Flood stage is 15.0 feet.
* Forecast...The river is forecast to have a maximum value of 15.5 
  feet this afternoon.
* Impact...At 15.0 feet...Inconvenience flooding begins to occur 
  around the area. Road overflow to the east of the gage site on 
  Lapsley Road for about 1/4 mile will likely occur. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Gypsum          15.0        MSG          9.9    5.0    4.9
    
&&
     
LAT...LON 3856 9755 3855 9737 3888 9737 3888 9748


$$
2 follow-up statements
323 
WGUS83 KICT 011523
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1023 AM CDT MON SEP 1 2014

...The flood warning continues for the following river in Kansas...
 
  Gypsum Creek Near Gypsum affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC169-020523-
/O.EXT.KICT.FL.W.0012.140901T1621Z-140902T1505Z/
/GYSK1.1.ER.140901T1621Z.140902T0000Z.140902T0305Z.NO/
1023 AM CDT MON SEP 1 2014

The Flood Warning continues for
  The Gypsum Creek Near Gypsum.
* From this morning until Tuesday morning.
* At 10:05 AM Monday the stage was 14.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 16.6 feet by this evening. The river will fall 
  below flood stage by tonight.
* Impact...At 16.5 feet...Overflow on the east bank occurs which 
  includes flow over Lapsley Road and culvert near the bridge gage 
  site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Gypsum          15.0  14.0  Mon 10 AM    9.5    5.0    4.9
    
&&
     
LAT...LON 3856 9755 3855 9737 3888 9737 3888 9748


$$
411 
WGUS83 KICT 012120
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
420 PM CDT MON SEP 1 2014

...The flood warning is cancelled for the following river in 
Kansas...
 
  Gypsum Creek Near Gypsum affecting Saline County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC169-012150-
/O.CAN.KICT.FL.W.0012.000000T0000Z-140902T1505Z/
/GYSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
420 PM CDT MON SEP 1 2014

The Flood Warning is cancelled for
  The Gypsum Creek Near Gypsum.
* At  4:00 PM Monday the stage was 10.0 feet.
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 14.0 feet. The 
  river will fall to 6.5 feet by Tuesday morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Gypsum          15.0  10.0  Mon 04 PM    6.5    5.0    4.9
    
&&
     
LAT...LON 3856 9755 3855 9737 3888 9737 3888 9748


$$

JMR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 1, 3:25 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 1, 3:25 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CDT MON SEP 1 2014

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 324 AM CDT MON SEP 1 2014

THE PRIMARY CHALLENGE THROUGH THE SHORT TERM PERIODS WILL CONTINUE
TO REVOLVE AROUND RENEWED CHANCES FOR DEEP MOIST CONVECTION THIS
AFTERNOON AND TONIGHT ALONG THE SLOW MOVING COLD FRONT WHICH IS
EXPECTED TO BE DRAPED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS LATE
THIS AFTERNOON AND EVENING.

ONE VIGOROUS SHORTWAVE TROUGH WAS MOVING ACROSS THE CENTRAL PLAINS
EARLY THIS MORNING WHILE ANOTHER SHORTWAVE TROUGH OVER THE PACNW IS
PROGGED TO RACE SOUTHEAST EMERGING OVER THE CENTRAL PLAINS LATE THIS
AFTERNOON AND TONIGHT. THE AIRMASS IS PROGGED TO BECOME MODERATELY
UNSTABLE ALONG THE FRONT WHILE 0-6KM SHEAR IS PROGGED TO INCREASE
SLIGHTLY TO 45-55 KT. A STOUT CAPPING INVERSION SHOULD ERODE ALONG
THE FRONT RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS AFTER 22Z
WITH THE HIGHEST PROBABILITIES ALONG AND EAST OF THE KANSAS
TURNPIKE. CAPE/SHEAR PROFILES WILL SUPPORT SEVERE THUNDERSTORMS WITH
LARGE HAIL AND DAMAGING WINDS IN ADDITION TO HEAVY RAINFALL. A
DEVELOPING LLJ WILL AID IN MOIST TRANSPORT ALONG AND NORTH OF THE
FRONT OVER NORTHERN OKLAHOMA AND SOUTHERN KANSAS TONIGHT LEADING TO
CONTINUED UPSTREAM DEVELOPMENT AND THE POTENTIAL FOR TRAINING CELLS
ALONG AND NORTH OF THE FRONT WITHIN A MOIST AIRMASS WITH PWATS IN
THE 140-190 PERCENT OF NORMAL RANGE. IT APPEARS THAT THE AXIS OF
HEAVIEST RAIN MAY REMAIN MOSTLY SOUTH OF THE AXIS FROM THE PREVIOUS
NIGHT WHICH SHOULD LIMIT MORE WIDESPREAD FLOODING CONCERNS.

TUE-WED...THE STALLED FRONT IS EXPECTED TO LIFT NORTH ACROSS THE
AREA ON TUESDAY-TUESDAY NIGHT AND MAINTAINED LOW-MID POPS WITHIN A
MOIST AND WEAKLY CAPPED AIRMASS. PRECIPITATION CHANCES WILL BEGIN TO
DIMINISH LATE TUESDAY INTO WEDNESDAY WITH RISING HEIGHTS/INCREASING
THICKNESS SUPPORTING RISING TEMPERATURES ACROSS THE CENTRAL PLAINS
STATES. HIGHS ARE EXPECTED TO REBOUND TO ABOVE NORMAL ON WED WITH
VALUES IN THE LOW AND MID 90S.

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 324 AM CDT MON SEP 1 2014

ANOTHER DRY DAY IS EXPECTED ON THU BEFORE A SHORTWAVE
TROUGH MOVING OVER THE UPPER MISSISSIPPI VALLEY DRIVES A COLD FRONT
SOUTH ACROSS THE CENTRAL PLAINS LATE THU INTO FRI. THIS FRONT WILL
PROVIDE A FOCUS FOR STORMS FRI-SAT AS IT BECOMES STATIONARY ACROSS
THE AREA. MAINTAINED MID POPS THROUGH SAT BEFORE UNCERTAINTY
INCREASES AS THE MOST LIKELY SCENARIO IS THAT THE FRONT WILL BE
DRIVEN SOUTH OVER THE SOUTHERN PLAINS LATE IN THE WEEKEND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1134 PM CDT SUN AUG 31 2014

MAIN CONCERN IS ONGOING...LARGE THUNDERSTORM COMPLEX OVER CENTRAL
KS. THIS COMPLEX SHOULD CONTINUE TO PROPAGATE EAST-SOUTHEAST
OVERNIGHT...WITH CONTINUED BACK-BUILDING ON WEST FLANK DUE TO
PERSISTENT ISENTROPIC LIFT. VARIABLE/GUSTY WINDS AND TORRENTIAL
RAINFALL WITH REDUCED VISIBILITIES...CAN BE EXPECTED AT
RSL...SLN...HUT...AND CNU TERMINALS OVERNIGHT. A COLD FRONT WILL
PUSH SLOWLY SOUTHEASTWARD THRU CENTRAL KS EARLY MONDAY
AM...REACHING SOUTHEAST KS LATE MON PM. WINDS WILL SHIFT TO NORTH
BEHIND THE FROPA. SCATTERED STORMS WILL BE POSSIBLE LATE MON
PM/EVE IN SOUTHEAST KS NEAR THE FRONT.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    92  69  90  71 /  30  50  40  30
HUTCHINSON      89  68  90  71 /  20  30  30  30
NEWTON          90  67  89  70 /  30  40  30  30
ELDORADO        93  67  90  70 /  40  50  40  30
WINFIELD-KWLD   95  70  90  72 /  50  60  40  30
RUSSELL         85  63  88  68 /  10  10  10  20
GREAT BEND      85  64  89  69 /  10  20  20  20
SALINA          90  65  90  71 /  10  20  10  30
MCPHERSON       89  67  89  70 /  20  30  20  30
COFFEYVILLE     96  71  90  72 /  60  70  40  30
CHANUTE         93  70  89  70 /  60  70  40  40
IOLA            91  69  88  69 /  70  70  40  40
PARSONS-KPPF    95  70  89  72 /  60  70  40  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 31, 9:27 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
927 PM CDT SUN AUG 31 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-020230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
927 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A COMPEX OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL
CONTINUE TO MOVE EAST ACROSS CENTRAL KANSAS THIS EVENING. THE MAIN
STORM THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH...PENNY TO
QUARTER SIZE HAIL...AND FREQUENT LIGHTNING STRIKES. THESE STORMS
MAY BUILD SOUTHWARD INTO SOUTH CENTRAL AND SOUTHEAST KANSAS
OVERNIGHT. HOWEVER THE RISK FOR SEVERE WEATHER IS EXPECTED TO
LESSEN...THOUGH A FEW STRONG STORMS WITH GUSTY WINDS WILL REMAIN
POSSIBLE. LOCALLY HEAVY RAINFALL AND MINOR FLOODING WILL ALSO BE
POSSIBLE THIS EVENING AND OVERNIGHT ACROSS THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE WEATHER WILL BE POSSIBLE AGAIN ON MONDAY AFTERNOON AND
EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.
STORMS WITH DAMAGING WINDS...ISOLATED LARGE HAIL AND FLOODING
ARE POSSIBLE. WHILE THE SEVERE THREAT WILL WANE AS THE NIGHT
PROGRESSES...THE THREAT FOR FLOODING WILL PERSIST OVERNIGHT.

STRONG STORMS WITH LOCALLY HEAVY RAIN ARE ALSO POSSIBLE ON
TUESDAY INTO TUESDAY NIGHT.

HEAT INDICES WILL HOVER NEAR 100 DEGREES ON WEDNESDAY AFTERNOON
FOR LOCATIONS GENERALLY ALONG AND EAST OF I-135.

A COLD FRONT WILL MOVE INTO THE AREA ON FRIDAY OR SATURDAY
BRINGING ANOTHER THREAT OF STRONG STORMS TO THE AREA.

IF YOU ARE CAMPING OR BOATING THIS EVENING THROUGH MONDAY...MAKE
SURE YOU HAVE A WAY TO RECEIVE WARNINGS AND UPDATES. PAY
ATTENTION TO THE WEATHER AND HAVE A PLAN OF WHAT YOU WILL DO IF
SEVERE WEATHER THREATENS. EVERYONE IS URGED TO CHECK LATER
FORECASTS AND BE ALERT FOR WATCHES AND WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN CENTRAL
KANSAS AND ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON MONDAY
AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Sep 1, 1:15 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT MON SEP 1 2014

KSZ070-010645-
GREENWOOD-
115 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 145 AM CDT

* AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  SOUTH OF SAFFORDVILLE TO 7 MILES EAST OF MATFIELD GREEN TO 6 MILES
  SOUTHEAST OF CASSODAY...MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISON...HAMILTON...THRALL AND VIRGIL.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3790 9652 3808 9652 3809 9636 3818 9636
      3818 9596 3817 9595 3786 9596
TIME...MOT...LOC 0615Z 274DEG 51KT 3830 9637 3814 9642
          3798 9653

BILLINGS WRIGHT
Local storm report, Sep 1, 1:40 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     2 SW PEABODY            38.15N 97.13W
09/01/2014  M61 MPH          MARION             KS   MESONET

            GUST WAS MEASURED BY KDOT MESONET.

&&

PJH
Special weather statement, Sep 1, 1:46 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT MON SEP 1 2014

KSZ070-071-010715-
GREENWOOD-WOODSON-
146 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 215 AM CDT

* AT 143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  WEST OF BURLINGTON TO 6 MILES SOUTH OF GRIDLEY TO TORONTO...MOVING
  EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YATES CENTER...TORONTO...NEOSHO FALLS...BATESVILLE AND ROSE.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3773 9553 3774 9612 3818 9606 3817 9596
      3804 9595 3804 9552 3783 9552
TIME...MOT...LOC 0646Z 272DEG 49KT 3820 9581 3801 9588
          3780 9597

BILLINGS WRIGHT
Special weather statement, Sep 1, 2:10 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 AM CDT MON SEP 1 2014

KSZ072-010745-
ALLEN-
210 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 245 AM CDT

* AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLONY TO
  IOLA TO 5 MILES SOUTH OF BUFFALO...MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GAS...HUMBOLDT...LA HARPE...MORAN...IOLA AIRPORT...PETROLIA...
  MILDRED...ELSMORE AND SAVONBURG.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3773 9509 3774 9552 3804 9552 3804 9508
      3803 9507 3782 9508
TIME...MOT...LOC 0710Z 271DEG 49KT 3806 9525 3789 9542
          3763 9569

BILLINGS WRIGHT
Local storm report, Sep 1, 2:34 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
234 AM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     TSTM WND GST     IOLA AIRPORT            37.87N 95.39W
09/01/2014  M58 MPH          ALLEN              KS   AWOS

&&

PJH
Special weather statement, Sep 1, 2:47 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
247 AM CDT MON SEP 1 2014

KSZ096-100-010815-
LABETTE-NEOSHO-
247 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  LABETTE COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN NEOSHO COUNTY IN SOUTHEAST KANSAS...

* UNTIL 315 AM CDT

* AT 245 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST. PAUL
  TO 7 MILES NORTH OF MOUND VALLEY TO LIBERTY...MOVING SOUTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...MOUND VALLEY...ALTAMONT...EDNA...OSWEGO...BARTLETT...
  CHETOPA...ANGOLA AND LABETTE.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3699 9508 3700 9553 3738 9552 3750 9550
      3738 9507 3700 9507
TIME...MOT...LOC 0748Z 300DEG 22KT 3750 9515 3730 9540
          3720 9561

BILLINGS WRIGHT

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:13 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice47 min
Aug 31, 7:44 PM CDTSpecial Weather StatementICTSaline31 min
Aug 31, 7:57 PM CDTSpecial Weather StatementICTRice33 min
Aug 31, 7:59 PM CDTSpecial Weather StatementICTRussell31 min
Aug 31, 8:11 PM CDTSpecial Weather StatementICTBarton34 min
Aug 31, 8:17 PM CDTSpecial Weather StatementICTMcPherson28 min
Aug 31, 8:34 PM CDTSpecial Weather StatementICTEllsworth26 min
Aug 31, 8:37 PM CDTSevere Thunderstorm WarningICTBarton, Rice53 min
Aug 31, 9:04 PM CDTSevere Thunderstorm WarningICTRice26 min
Aug 31, 10:01 PM CDTSpecial Weather StatementICTBarton29 min
Aug 31, 10:28 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell32 min
Aug 31, 10:42 PM CDTSpecial Weather StatementICTMcPherson33 min
Aug 31, 11:31 PM CDTAreal Flood WarningICTBarton, Ellsworth, Russell8 hr
Aug 31, 11:36 PM CDTSpecial Weather StatementICTEllsworth24 min
Aug 31, 11:43 PM CDTSpecial Weather StatementICTMarion32 min
Aug 31, 11:45 PM CDTSpecial Weather StatementICTBarton30 min
Aug 31, 11:54 PM CDTAreal Flood WarningICTEllsworth, Rice8 hr
Aug 31, 11:56 PM CDTAreal Flood WarningICTBarton8 hr
Aug 31, 11:58 PM CDTAreal Flood WarningICTSaline8 hr
Sep 1, 12:02 AM CDTSpecial Weather StatementICTMcPherson28 min
Sep 1, 12:03 AM CDTSevere Thunderstorm WarningICTMcPherson, Saline27 min
Sep 1, 12:09 AM CDTSpecial Weather StatementICTMcPherson36 min
Sep 1, 12:16 AM CDTSpecial Weather StatementICTMarion29 min
Sep 1, 12:20 AM CDTSevere Thunderstorm WarningICTChase, Harvey, McPherson, Marion40 min
Sep 1, 12:24 AM CDTSpecial Weather StatementICTRice36 min
Sep 1, 12:47 AM CDTSpecial Weather StatementICTButler28 min
Sep 1, 12:56 AM CDTSevere Thunderstorm WarningICTChase, Marion35 min
Sep 1, 1:15 AM CDTSpecial Weather StatementICTGreenwood30 min
Sep 1, 1:46 AM CDTSpecial Weather StatementICTWoodson29 min
Sep 1, 1:59 AM CDTAreal Flood WarningICTMcPherson6 hr
Sep 1, 2:10 AM CDTSpecial Weather StatementICTAllen35 min
Sep 1, 2:31 AM CDTSevere Thunderstorm WarningICTAllen, Neosho29 min
Sep 1, 2:33 AM CDTAreal Flood WarningICTMarion6 hr
Sep 1, 2:47 AM CDTSpecial Weather StatementICTLabette28 min
Sep 1, 4:35 AM CDTAreal Flood WarningICTMcPherson, Marion11 hr
Sep 1, 7:52 AM CDTAreal Flood WarningICTRice27 hr
Sep 1, 3:39 PM CDTFlash Flood WatchICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more18 hr
Sep 1, 6:05 PM CDTSpecial Weather StatementICTLabette25 min
Sep 1, 6:09 PM CDTSpecial Weather StatementICTCowley36 min
Sep 1, 6:17 PM CDTSevere Thunderstorm WarningICTLabette43 min
Sep 1, 6:18 PM CDTSevere Thunderstorm WarningICTCowley, Sumner42 min
Sep 1, 6:38 PM CDTSevere Thunderstorm WarningICTButler, Cowley52 min
Sep 1, 6:40 PM CDTSevere Thunderstorm WarningICTHarper, Sumner50 min
Sep 1, 6:55 PM CDTSevere Thunderstorm WarningICTCowley50 min
Sep 1, 6:56 PM CDTSevere Thunderstorm WarningICTLabette49 min

Nearby

River Flood Warnings in Kansas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.